# SDR SWIA20240921

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STGR 21L BETWEEN FS 333.00 - 349.00     (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED WITH NEW BACK-UP SILL BETWEEN FS. 333 AND FS. 349 STGR 21L (SEE CONTINUATION CARD FOR DETAILS)  REF. CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. TASK CARD 51-900-1002-SKY COMPLIED WITH.
